MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number K2013062
Medical Device Problem Codes Connection Problem (2900); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the returned device by dornier quality engineer determined the device was burnt at the connector end rendering the fiber inoperable.The charring of the fiber was noted predominately on one side of the fiber which is characteristic of a misaligned laser.The complainant stated the reported fiber burn was noted "after surgery".The unit was found with the fiber connector nearly entirely disconnected.The duration of use and state of the laser last used with this holmium fiber was not confirmed.It is acknowledged the single use holmium fiber was able to be utilized for the duration of a case, and the burn was noted following surgery.It can be confirmed each holmium laser fiber is 100% inspected for both visual and power testing performance defects prior to release for distribution.
 
Event or Problem Description
Complaint details provided in the initial notification stated, "fiber burnt at connector end.This was observed by ut nurse after surgery.".

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key9238314
Report Number1037955-2019-00052
Device Sequence Number13492893
Product Code GEX
UDI-Device Identifier04049958002632
UDI-Public01040499580026321723121910F5118S
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2023
Device Model NumberK2013062
Device Lot NumberF5118S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Device Age10 MO
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1